# SDR DALA13054519220

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 36,588 hours, 24,975 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT UPPER SECOND FROM AFT HOLE ON CENTER SECTION, FITTING.  REMOVED DAMAGE.  INSTALLED BUSHINGS IAW SRM 55-10-03.
